# SDR SWAA2025071090044

- Difficulty date: July 10, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 70,804 hours, 42,423 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

B HYD OVERHEAT AT CRUISE. FL340. ELECTRIC PUMP. ALT FLAP EXT & LANDED FLAPS 15. NO BRAKE OVHT.  T/S PER FIM 29-30 TASK 806 FOUND HYD SYS B OVERHEAT SWITCH AND CONNECTOR SHORTED. REMOVED AND REPLACED SYS B OVERHEAT SWITCH PER AMM 29-32-12. REMOVED AND REPLACED OVERHEAT SWITCH CONNECTOR PER SWPM 20-61-19.  REMOVED AND REPLACED HYD SYS B CASE DRAIN FILTER PER AMM 29-11-41 NO ABNORMALITIES NOTED IN FILTER OPS/LEAK CKS OK.  RETURNED FLT DECK SWITCHES TO ORIGINAL CONFIG.
